Tokyo Journal of Mathematics

Systematic Singular Triangulations of All Orientable Seifert Manifolds

Taiji TANIGUCHI, Keiko TSUBOI, and Masakatsu YAMASHITA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 28, Number 2 (2005), 539-561.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208206

Digital Object Identifier
doi:10.3836/tjm/1244208206

Mathematical Reviews number (MathSciNet)
MR2191065

Zentralblatt MATH identifier
1101.57001

Citation

TANIGUCHI, Taiji; TSUBOI, Keiko; YAMASHITA, Masakatsu. Systematic Singular Triangulations of All Orientable Seifert Manifolds. Tokyo J. Math. 28 (2005), no. 2, 539--561. doi:10.3836/tjm/1244208206. https://projecteuclid.org/euclid.tjm/1244208206


Export citation